Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns we would urge you to consult your GP.

Ibruprofen or paracetomol making me sick?

(5 Posts)
whyno Fri 30-Aug-13 05:40:44

Thanks all. Will stop the ibruprofen (interestingly codeine no longer allowed post section, although was allowed with my previous 2 years ago). Felt a bit poorly in the night so still not convinced its painkillers at all but at least it's a wee bit better.

Rooners Thu 29-Aug-13 20:13:03

Sorry I mean stop the Brufen. Take the paracet. It's probably the ibuprofen making you feel bad if it's one of the two.

Rooners Thu 29-Aug-13 20:09:02

I'm not sure, probably go with the brufen if you're on nothing else?

Are you sure they are plain - I was nearly sick after taking paracetamol with codeine something in it, they told me that was likely the culprit. So I don't do codeine any more.

Sorry you've been feeling so rough.

Fwiw I reacted badly to the first epidural I had, that made me sick. Maybe it is a hang over from the section?

ibuprofen more likely to upset the stomach

whyno Thu 29-Aug-13 20:07:00

Is ibruprofen or paracetomol more likely to make you feel really sick?

Am six days post c section and have been feeling so sick i can't eat a thing. Since stopping my painkillers earlier today I've stopped feeling sick but my incision is really sore.

Anyone got any ideas which is the most likely culprit so I can start the other one back up?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now